# SDR SCNA20141103162

- Difficulty date: October 23, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 35,503 hours, 18,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA MOP SILL VERTICAL LEG SPLICE STRAP IS CORRODED.  CORROSION BEYOND LIMITS. INSTALLED NEW SPLICE STRAP.
